# SDR SWIA201334766

- Difficulty date: September 15, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED ON PRESSURE FLOOR SUPPORT BEAM RBL27.00 UNDER CABIN FLOOR PANEL 262DRF AT FS 484.00.  C-CHECK REPLACED PN 601R31171-9 IAW SRM.
